Open Journal of Applied Sciences

Vol.2 No.4(2012), Paper ID 25280, 4 pages

DOI:10.4236/ojapps.2012.24035

 

The Principle of Mathematical Induction Applied to the Generalized Model for the Economic Design of X-Control Charts

 

Mohamed E. Seliaman, Salih O. Duffuaa

 

Department of Information Systems, King Faisal University, Al-Ahsa, Saudi Arabia
Department of Systems Engineering, King Fahd University of Petroleum & Minerals, Dhahran, Saudi Arabia

 

Copyright © 2012 Mohamed E. Seliaman, Salih O. Duffuaa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Seliaman and S. Duffuaa, "The Principle of Mathematical Induction Applied to the Generalized Model for the Economic Design of X-Control Charts," Open Journal of Applied Sciences, Vol. 2 No. 4, 2012, pp. 236-240. doi: 10.4236/ojapps.2012.24035.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.